PARACETAMOL ADGC 500 mg tablets

Zentiva Pharma GmbH

Sale price £20.79 Regular price £30.00

Tax included. Shipping calculated at checkout.

PARACETAMOL ADGC 500 mg tablets

Active ingredients:
Paracetamol.

Indications:
Symptomatic treatment of mild to moderate pain and/or fever. PARACETAMOL ADGC 500 mg can be used in children from 4 years and adults. 

Contraindications: Hypersensitivity to paracetamol, propyl parahydroxybenzoate, ethyl parahydroxybenzoate or any of the other ingredients of this medicine. Note: If symptoms persist for more than 3 days, a doctor should be consulted. Contains propyl 4-hydroxybenzoate and ethyl 4-hydroxybenzoate (parabens). 

For PARACETAMOL  risks and side effects, read the leaflet and ask your doctor or pharmacist.

Whether headache, back pain, neck pain or muscle pain, toothache or menstrual pain: almost all of us have had pain at some point in our lives - with or without fever. Even newborns can feel pain. The good news: Certain medications can help to relieve the annoying symptoms quickly, effectively and, above all, inexpensively.

ADGC,- If you don't ask, you pay more.

At ADGC, we believe that health must be affordable for everyone. That is why we have specialized in the production of generics. These are medicines that are in no way inferior to the original preparations in terms of quality, but cost much less. This way you can save a lot. But not your health!

Paracetamol ADGC ®can be used in children from 4 years and adults. It is used for the short-term symptomatic treatment of mild to moderate pain and fever and is lactose-free.

PARACETAMOL  ADGC ®
• For use in mild to moderate pain and fever
• Lactose -free
• For adults and children over the age of 4

Read the PARACETAMOL  information leaflet on risks and side effects and ask your doctor or pharmacist.

Zentiva Pharma GmbH, 65927 Frankfurt am Main.